# SDR SWAA981060

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 22505
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC1  CHECK, FOUND CABIN EMERGENCY TRACK LIGHT RED LIGHT OUT AT EMERGENCY OVERWING EXIT.  REPAIRED PER BOEING MM.
